Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, Pages 807–815 (Mi mz11929)  

A New Proof of the Protasov–Voynov Theorem on Semigroups of Nonnegative Matrices

Yu. A. Alpina*, V. S. Al'pinab

a Kazan (Volga Region) Federal University
b Kazan National Research Technological University

Abstract: A new combinatorial proof of the Protasov–Voynov theorem on the structure of irreducible semigroups of nonnegative matrices is proposed. The original proof was obtained by geometric methods.

Keywords: irreducible nonnegative matrix, Frobenius form, semigroup of nonnegative matrices.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11929

Full text: PDF file (454 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:6, 805–811

Bibliographic databases:

UDC: 512.6
Received: 16.01.2018
Revised: 17.05.2018

Citation: Yu. A. Alpin, V. S. Al'pina, “A New Proof of the Protasov–Voynov Theorem on Semigroups of Nonnegative Matrices”, Mat. Zametki, 105:6 (2019), 807–815; Math. Notes, 105:6 (2019), 805–811

Citation in format AMSBIB
\Bibitem{AlpAlp19}
\by Yu.~A.~Alpin, V.~S.~Al'pina
\paper A New Proof of the Protasov--Voynov Theorem on Semigroups of Nonnegative Matrices
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 6
\pages 807--815
\mathnet{http://mi.mathnet.ru/mz11929}
\crossref{https://doi.org/10.4213/mzm11929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3954312}
\elib{https://elibrary.ru/item.asp?id=37652166}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 805--811
\crossref{https://doi.org/10.1134/S0001434619050183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068152652}


Linking options:
  • http://mi.mathnet.ru/eng/mz11929
  • https://doi.org/10.4213/mzm11929
  • http://mi.mathnet.ru/eng/mz/v105/i6/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    References:17
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021